# SDR UPS05844131

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT I/B SPOILER PANEL HAS DELAM ON O/B SIDE BOTTOM.  REMOVED RIGHT I/B SPOILER IAW 27-61-01-2 TO STEP 10 PARAGRAPH NR 3.  INSPECTED A/C STRUCTURE NO DEFECTS NOTED.  OK TO INSTALL.  INSTALLED RIGHT I/B SPOILER PANEL PER 27-61-01-2 TO STEP B6 PG 31.  COMPLETED INSTALL 27-22-22-4.
